# SDR AALA2018102659022

- Difficulty date: October 10, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,772 hours, 18,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT BETWEEN FRAMES 66 TO 68,  -Y1162 IN THE AFT GALLEY.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472780.
